Toggle Main Menu Toggle Search

Open Access padlockePrints

Stochastic Modelling for Systems Biology

Lookup NU author(s): Professor Darren Wilkinson


Full text is not currently available for this publication.

Publication metadata

Author(s): Wilkinson DJ

Publication type: Authored Book

Publication status: Published

Edition: 1

Series Title: Mathematical and Compuational Biology Series

Year: 2006

Number of Volumes: 1

Number of Pages: 254

Publisher: Chapman & Hall/CRC

Place Published: London, UK

Library holdings: Search Newcastle University Library for this item

ISBN: 9781584885405